Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tiredness, loss of appetite, difficulty in recollecting thoughts. Measures to improve?

For the past two week. I have been feeling very tired and drained. Dont have much of an appetite as well as my head feeling foggy. I tend to be slurring words a little. Sometimes i feel like i cant collect my thoughts. They come and go all the time. Its getting aggravating and also starting to worry me. Im usually very energetic and clear headed
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You have been feeling tired and drained for last 2 weeks. You have also lost your appetite and also having headache. You are not able to concentrate on thoughts and you are remaining worried due to these symptoms. There may be different causes of these symptoms but frequently they may occur due to some nutritional deficiencies like Vitamin B12 deficiency. Low vitamin levels may be a reason behind tiredness and weakness. I would advise you to get your Vit B12 level checked.
Other possibility that may occur is hypothyroid states. Low thyroid level may be a reason behind such symptoms. Thyroid function tests are advised in such cases.
Other possibility that may be aggravated by low Vit B12 and thyroid levels is Depression. In milder forms of depression such symptoms may be seen. I would advise you to please visit a Psychiatrist for detailed evaluation of symptoms.

Dr. Seikhoo Bishnoi, MD
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor